# SDR SWAA2022022844518

- Difficulty date: December 10, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 21,586 hours, 9,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; STATION 867; L/H SIDE; BULKHEAD PANEL 141PW LOWER ATTACH BRACKET; CRACKED AT BEND / REMOVED AND REPLACED AFT CARGO L/H SIDE STA 867 LOWER ATTACH ANGLE BRACKET FOR PANEL 141PW IAW BOEING 737 SRM 51-40-02 ATAG A71051
